Aa
A
A
A
Close
Heart Rhythm Community
12.1k Members
Avatar universal

Last dose of metoprolol tartrate over 24 hrs ago, could I have side effects

I had my last dose of metoprolol tartrate over 24 hours ago. Today I have had periods of feeling light headed, palpatations, and fast heart rate mainly in the 90s, it was in the100s at work up to 115.y question is could this be anxiety/stress related or perhaps a problem from getting off metoprolol tartrate?  

Any help would be great :). Thank you in advance
1 Responses
1423357 tn?1511089042
I got conflicting data when stopping my metoprolol.  My cardiologist said to ramp it down, but my electrophysiologist said it doesn't work that way and to just stop it.  Authoritative sources on the net say you could experience a rebound effect stopping abruptly but the it disappears. Symptoms include elevated heart rate and arrhythmia.
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318747197
Chicago, IL
1423357 tn?1511089042
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.